# SDR QXEA2019052800223

- Difficulty date: May 24, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N443QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4353
- Aircraft time: 17,846 hours, 19,140 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Unit
- Part number: 35138507002
- Part serial: 4212
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION LEFT MAIN GEAR DOWN INDICATOR REMAINED ILLUMINATED, GEAR DOORS SEQUENCED NORMALLY. CONFERED WITH FA'S THAT GEAR ACTUALLY DID RETRACT. UPON GEAR EXTENSION, LEFT MAIN GEAR DOWN INDICATOR BECAME VERY BRIGHT. GEAR EXTENDED NORMALLY AND CONFURED WITH FSA'S THAT LEFT MAIN WAS DOWN. RETURNED TO FIELD. LANDING UNEVENTFUL. REMOVED FROM SERVICE. INSPECTED LEFT GEAR DOWNLOCK LIGHT ON GEAR SELECTOR PANEL AND FOUND BULB HAD SHORTED TO CONTACTS BEHIND LIGHT LENS. REMOVED BULB AND RELAMPED IAW AMM 32-31-01-960-801. NO HELP. LIGHT REMAINED FULL BRIGHT WHEN BRIGHT/DIM SWITCH WAS SET TO DIM. REMOVED AND REPLACED LANDING GEAR CONTROL PANEL IAW AMM 32-31-01-000-801/400-801. FUNCTIONAL CHECK FAILED ON STEP 4. A. (20) OF AMM 32-31-01-720-801. DISCREPANCY REMAINED: LEFT GEAR DOWNLOCK LIGHT REMAINED FULLY ILLUMINATED WHEN BRIGHT/DIM WAS SET TO DIM. IN REF TO SDS 31-51-00-001 AND WM 32-61-00-1. REMOVED AND REPLACED ACU IAW AMM 31-51-06-000-801/400-801. OPS TEST GOOD. LEFT GEAR DOWNLOCK LIGHT FUNCTIONED CORRECTLY WITH CORRESPONDING BRIGHT/DIM SWITCH POSITION. PERFORMED FUNCTIONAL TEST OF
LANDING GEAR CONTROL PANEL IAW AMM 32-31-01-720-801. FUNCTIONAL TEST GOOD. NO FURHTER DEFECTS NOTED. RETURNED TO SERVICE.
